MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT; ARCTIC SUN CALIBRATION TEST UNIT

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT; ARCTIC SUN CALIBRATION TEST UNIT
Model Number 74100
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the arctic sun device failed electrical safety test and heater power harness would be replaced.
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is a failed heater power harness.The device was evaluated.The cause was determined to be the heater power harness.The heater power harness was replaced.The device passed all applicable testing and is ready for use.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "1.1 use of the calibration test unit (ctu) operator¿s manual the calibration test unit provides an effective and easy way of checking and calibrating, if necessary, the arctic sun® temperature management system.This manual provides a detailed description of the ctu, its use, construction, routine maintenance and calibration.It is important that the ctu be properly maintained and serviced in accordance with the instructions described in this manual.Only trained personnel should use and service this product.The ctu is intended to be used in association with the arctic sun® temperature management system service manual.The service manual provides detailed information about the arctic sun® temperature management system and how the ctu can be used to troubleshoot problems in addition to its normal test and calibration functions.1.2 system description: the ctu is, for the most part, a passive device that provides stimulus and feedback to the arctic sun® temperature management system to enable it to test and calibrate itself.The sole active function of the ctu is to provide an external heat source to raise the circulating water temperature for troubleshooting under the guidance of medivance technical support personnel.1.4 environmental conditions: ambient temperature range: o operating temperatures: 18°c to 24°c (65°f to 75°f).O transport and storage temperatures: -30°c to 50°c (-20°f to 120°f.) ambient humidity range: o operating humidity: 5% to 95% relative humidity, non-condensing.O transport and storage humidity: 5% to 95% relative humidity, non-condensing.Ambient atmospheric pressure range: o operating: 375 mmhg to 795 mmhg.O transport and storage: 375 mmhg to 795 mmhg.Note: if the calibration test unit is used at higher room temperatures, the test system¿s cooling capability and accuracy may be degraded.Ingress protection rating ipx0 for ordinary usage.1.5 general warnings this equipment is to be used only as described in this manual.Failure to do so may result in damage to the device.The ctu must not be used on equipment while connected to a patient.Do not use the calibration test unit in the presence of flammable agents because an explosion or fire may result.Anyone performing the procedures must be appropriately qualified.Carefully observe the calibration test unit for fluid leaks before and during use.Leakage may result in lower flow rates or an electrical shock hazard.Discontinue use immediately if leakage is observed.For indoor use only.Section 2 ¿ instructions for use 2.1 overview the entire test and calibration process takes approximately 90 minutes.Operator assistance is required only in certain stages: stage 1: warm-up, flow check, and inlet pressure calibration: 12 minutes, automatic.Stage 2: patient temperature calibration: 5 minutes, operator assistance required.Stage 3: water temperature calibration: 18 minutes, operator assistance required (at completion).Stage 4: water temperature calibration, heater check: 33 minutes, operator assistance required (at completion).Stage 5: temperature out calibration: 25 minutes, operator assistance required (at completion).2.2 initiating a calibration or test a.Replace the fluid delivery line with ctu.B.Connect the blue circular connector labeled ¿pt1¿ to the connector patient temperature 1 (larger thermometer and patient symbol).C.Connect the blue circular connector labeled ¿pt2¿ to the connector patient temperature 2 (smaller thermometer and patient symbol).D.Connect the black circular connector labeled ¿to¿ to the connector labeled ¿temp out¿.E.Power on the arctic sun® temperature management system control module.F.Press the advanced setup button on the therapy selection screen.G.Press the start button next to calibration on the advanced setup screen.H.Select sensor calibration to perform a calibration or calibration check of the arctic sun® temperature management system.".

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, CALIBRATION TEST UNIT
Common Device Name
ARCTIC SUN CALIBRATION TEST UNIT
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16159222
Report Number1018233-2023-00103
Device Sequence Number7005797
Product Code DWJ
UDI-Device Identifier00801741080418
UDI-Public(01)00801741080418
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K161602
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74100
Device Catalogue Number741-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown